# SDR AALA20021834

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT AFT OVER WING EXIT JAMB CRACKED AT TOP CENTER, FS 916.  STOP DRILLED CRACKS AND INSTALLED REPAIR DOUBLER PER 53-05-00 FIG 32.  (M)
